Hi everyone...Recently I have been having several problems with the skin on my face. Up until about a year ago I had absolutely flawless skin. I'm 22 years old and live in Florida and used to go tanning alot but stopped about a year and a half ago. It started when I went on the birth control-nuva ring for ovarian cysts about 5 months ago and recently changed to yaz and have seen no difference. Well, my skin gets hard bumps under the skin which arent pimples and they will form permenant red marks on my face. I also have three spots on my cheeks near my nose that have thickening skin and contu=inuously flake off and turn red and repeat continuously. Nothing seems to help..I went to a doctor and they said I have rosacea but I really don't think that is what it is, I ve been put on doryx and metrogel to helkp and it just seems to be getting worse. Does anybody have any idea what is wrong with me? I have been sooo dperessed and never want to leave the ouse becuase of this.
Continue with the Yaz. This is a good pill for acne-prone skin as it is not based on testosterone like some others. It will take about 3 months until it's effect is visible.
An excellent product is Rosaliac micellar gel by La Roche-Posay which is for skin prone to redness.
Metrogel is quite strong. It is normal to have an initial outbreak but if your skin does not start to improve or you feel you are having a bad reaction, speek to your doctor about changing products.
I have acne and rosacea, email me on the Acne forum. Eloise x
Rosacea is still a likely differential here. The rash of rosacea usually involves the nose and the cheeks as well as the chin and forehead. They may appear to be bumpy or papular. This is characterized by a chronic rash which may last for quite sometime. The rash may also recur and may be exacerbated by particular triggers like smoke, alcohol and spicy food. Stress is also implicated in rosacea.
I suggest you discontinue other cream and lotions as these may aggravate the condition. Rosacea is a chronic inflammatory condition and may benefit from oral antibiotics.
Does rosacea usually cause a thikening of the skin that flakes over? It won't stop, it will peel off and be red and raw and flake over again and again. Do you recommend I keep using metrogel or do you believe that this could be another condition. The hard spots on my face that peel , feel like they might be scarring and are formingwhat looks like a hole in my face, are these normal effects of rosacea?
I'm afraid that I'm going to look like this forever and I'm hoping that somethig will fix this, I've been wondering if cosmetic dermatology will help, anything to get me back to my good skin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.